The Annals of thoracic surgery · 2007
Unusual complication of heparin-induced thrombocytopenia after mitral valve surgery: spontaneous rupture of spleen.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mitchell Christina, Riley Catherine A, Vahid Bobbak
Аннотация
A 64-year-old man presented with cardiac tamponade 2 weeks after mitral valve surgery. The patient was anticoagulated for persistent atrial fibrillation after cardiac surgery. A pericardial catheter was placed. Five days after presentation the patient was started on intravenous heparin infusion. The patient had abdominal pain and hypotension develop. A splenic hematoma was diagnosed and a splenectomy was performed. Pathology showed multiple fibrin thrombi in the spleen. The heparin-associated antibodies were detected. Heparin-induced thrombocytopenia is a potentially fatal condition in patients requiring heparin after cardiac surgery. Evaluation for heparin-associated antibodies in these patients may be warranted before heparin therapy.